MAUDE Adverse Event Report: MMJ SA DE CV (USD) NEO TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) NEO TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 3.5NEO
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during inspection prior to use on a patient, the tube was found discolored.The customer reported there was no patient involvement.
 
Additional Manufacturer Narrative
The incident device has been received and is under evaluation.When the device evaluation is complete a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.

Brand Name
NEO TRACH TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,ci 32590
MX  32590
MDR Report Key7452179
Report Number2936999-2018-00286
Device Sequence Number10791419
Product Code JOH
UDI-Device Identifier30884522026660
UDI-Public30884522026660
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2022
Device Model Number3.5NEO
Device Catalogue Number3.5NEO
Device Lot Number17A0608JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2018
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer08/13/2018
Initial Report FDA Received Date04/23/2018
Supplement Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1